MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM PROXABRUSH WIDE; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM PROXABRUSH WIDE; TOOTHBRUSH, MANUAL
Model Number GUM WIDE PROXABRUSH
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inflammation (1932)
Date of Event 09/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer had stated she has never used the interdental products before.She had used the proxabrush on (b)(6) 2023 before she had dinner and said she felt a little something in her mouth.After dinner she used the product again and noticed she was having an allergic reaction.Her gums started to turn red and had very bad burning feeling.She swished with baking soda and water and took some benadryl.She still has a little burning feeling on her gums after the benadryl.She did not seek medical treatment.She is allergic to rubber.

Brand Name
GUM PROXABRUSH WIDE
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 east central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS INC.
301 east central road
schaumburg 60195
Manufacturer Contact
monica jadczak
301 east central road
schaumburg, IL 60195
8477944229
MDR Report Key17873023
Report Number1413787-2023-00071
Device Sequence Number7490454
Product Code EFW
UDI-Device Identifier00070942002479
UDI-Public00070942002479
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGUM WIDE PROXABRUSH
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale